# SDR CA110419001

- Difficulty date: April 19, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 15,699 hours
- Engine: Lyc O360A4M
- Propeller: Snsnch 76EM8S5
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bolt
- Part number: S3461108
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION, THE MLG LEGS SEEMED TO MAKE A CREAKING SOUND WHEN MOVED FORWARD AND AFT.  THE ACFT WAS JACKED UP AND THE LANDING GEAR ATTACH BOLTS WERE REMOVED AND INSPECTED.  BOTH BOLTS WERE FOUND CRACKED AT THE POINT WERE THEY GO THROUGH THE GEAR ATTACH HOUSING.  NO OTHER DAMAGE WAS FOUND TO THE LANDING GEAR ASSEMBLIES.  THE BOLTS WERE REPLACED AND NEW NUTS INSTALLED.  THE CREAKING NOISE WAS NO LONGER PRESENT.
